# SDR AALA20100322TUL14

- Difficulty date: March 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 27,252 hours, 11,398 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

GUA - CREW REPORTED LEFT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  ENGINE RETARDED THROTTLE AND LIGHT DID NOT EXTINGUISH.  CREW SHUTDOWN ENGINE (SINGLE ENGINE TIME 5 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED GUA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE OIL FILTER BYPASS TRANSMITTER AND OIL FILTER ELEMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
